# SDR USAA2012040500007

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 71,269 hours, 31,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: D5211030320000
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L FORWARD GIRT BAR FITTING SPRING BROKEN.  REMOVED AND REPLACED DOOR 2L FORWARD GIRT BAR FITTING SPRING IAW AIRBUS MAINTENANCE MANUAL 52-11-31-400-00.
